# SDR YV3R2019021100011

- Difficulty date: January 31, 2019
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N4043P
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14214
- Aircraft time: 109 hours
- Engine: Lyc IO540AE1A5
- Engine time: 109 hours
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: VR515GA1
- Part serial: 80Q78440
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 109 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HE WAS UNABLE TO ADJUST SYSTEM VOLTAGE WITH THE ALTERNATOR CONTROL UNIT.
